# SDR SWAA2024120273056

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 53,593 hours, 28,654 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Adjust
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE BUSTLE TRIM HAS SHARP EDGE ON LOWER RIGHT CORNER.<[01] ADJ DOOR BUSTLE CORRECTED SHARP EDGE PER AMM 52-41-31. AC OK FOR SERVICE.
